# SDR WX0A2015070672722

- Difficulty date: June 14, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- Aircraft time: 58,475 hours, 50,604 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Access Panel
- Part number: 99115033
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD ACCESS PANEL OPENING FOR FLIGHT DECK IS CRACKED ON THE RT FWD LOWER SIDE AT FS 69.  STOP DRILLED CRACK, FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-01 FIG 2 WORK ACCOMPLISHED ON AAR WO 1011856-1000-0022 M301 ITEM 129.
